# SDR UIEA2022021700145

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 2700 · Flight Control System
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW #18 VC-FLAP BALLNOSE SKIN LWR MID AREA FOUND DENT( RHW #18 VC-FLAP BALLNOSE SKIN LWR MID OUT OF LIMITS DENT AREA EXTERNAL DOUBLER REPAIRED )
